RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 59, Issue 4, Pages 627–629 (Mi mz1756)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief Communications

An estimate of the constant term of a nonnegative trigonometric polynomial with integer coefficients

A. S. Belova, S. V. Konyaginb

a Ivanovo State University
b M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/mzm1756

Full text: PDF file (162 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 59:4, 451–453

Bibliographic databases:

Document Type: Article
Received: 11.09.1995

Citation: A. S. Belov, S. V. Konyagin, “An estimate of the constant term of a nonnegative trigonometric polynomial with integer coefficients”, Mat. Zametki, 59:4 (1996), 627–629; Math. Notes, 59:4 (1996), 451–453

Citation in format AMSBIB
\Bibitem{BelKon96}
\by A.~S.~Belov, S.~V.~Konyagin
\paper An estimate of the constant term of a~nonnegative trigonometric polynomial with integer coefficients
\jour Mat. Zametki
\yr 1996
\vol 59
\issue 4
\pages 627--629
\mathnet{http://mi.mathnet.ru/mz1756}
\crossref{https://doi.org/10.4213/mzm1756}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1445205}
\zmath{https://zbmath.org/?q=an:0871.42001}
\transl
\jour Math. Notes
\yr 1996
\vol 59
\issue 4
\pages 451--453
\crossref{https://doi.org/10.1007/BF02308695}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VD93600036}


Linking options:
  • http://mi.mathnet.ru/eng/mz1756
  • https://doi.org/10.4213/mzm1756
  • http://mi.mathnet.ru/eng/mz/v59/i4/p627

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bell, JP, “Growth of the product Pi(n)(j)=1(1-x(alpha j))”, Acta Arithmetica, 86:2 (1998), 155  crossref  mathscinet  zmath  isi  scopus
    2. Borwein, P, “Polynomials with height 1 and prescribed vanishing at 1”, Experimental Mathematics, 9:3 (2000), 425  crossref  mathscinet  zmath  isi  scopus
    3. Borwein P., “Paul Erdos and Polynomials”, Paul Erdos and His Mathematics I, Bolyai Society Mathematical Studies, 11, eds. Halasz G., Lovasz L., Simonovits M., Sos V., Springer-Verlag Berlin, 2002, 161–174  mathscinet  zmath  isi
    4. Borwein, P, “Lehmer's problem for polynomials with odd coefficients”, Annals of Mathematics, 166:2 (2007), 347  crossref  mathscinet  zmath  isi  scopus
    5. Revesz S.G., “Turan's extremal problem on locally compact abelian groups”, Anal Math, 37:1 (2011), 15–50  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:325
    Full text:76
    References:26
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019